The Minkowski dimension of interior singular points in the incompressible Navier–Stokes equations

Youngwoo Koh, Minsuk Yang

Research output: Contribution to journalArticle

8 Citations (Scopus)


We study the possible interior singular points of suitable weak solutions to the three dimensional incompressible Navier–Stokes equations. We present an improved parabolic upper Minkowski dimension of the possible singular set, which is bounded by 95/63. The result also continue to hold for the three dimensional incompressible magnetohydrodynamic equations without any difficulty.

Original languageEnglish
Pages (from-to)3137-3148
Number of pages12
JournalJournal of Differential Equations
Issue number6
Publication statusPublished - 2016 Sep 15


All Science Journal Classification (ASJC) codes

  • Analysis

Cite this